# SDR IPXA2025022071970

- Difficulty date: February 16, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,318 hours, 20,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 48730
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LADDER EMERGENCY LIGHT L5734 INOP.I.A.W AMM 33-51-04-002-009-001 AND AMM 33-51-04-402-012-001 REV.112 REPLCACED M5168 EMERGENCY LIGHT BATTERY CHARGER AND PERFORMED INSTALLATION TEST, THE RESULT WAS SATISFACTORY.
